panadol migraine is an effective over-the-counter migraine treatment. During clinical studies, patients with moderate to severe migraine observed effective treatment with only one dose. But migraine symptoms often start on one side of the head, along with throbbing or throbbing pain.
These symptoms can be combined with nausea, vomiting, and sensitivity to light and sound.
panadol migraine contains acetylsalicylic acid, paracetamol, and therapeutically active caffeine and is now in best panadol migraine price in pakistan 100% authentic.
Dosage | panadol price in pakistan |
o One caplet every 4-6 hours as needed for dults and children over the age of 12. Youngsters under the age of 12: o Do not provide to children under the age of 12.
4 caplets in 24 hours is the maximum dose.
The minimum dose interval is four hours.
Do not exceed the recommended dose or frequency of administration for panadol cf, panadol drops, or panadol extra.
Should not be used with other paracetamol, decongestants, or antihistamine-containing medications, such as cough and cold remedies.
If symptoms linger for more than 7 days, get medical help.
The lowest effective dose should be taken, and consumers should be urged to seek medical attention if symptoms continue for more than 7 days.
how to get rid of migraine | panadol price in pakistan |panadol migraine
While there’s no cure for migraine, regardless of the type of migraine you have, a range of treatments are available that can help you manage your migraine symptoms and, in some cases, make them less frequent and severe. Migraine drugs are generally categorized as acute treatments and preventive treatments. Acute treatments are taken at the first sign of a migraine attack to reduce pain and other symptoms. Some drugs for acute migraine treatment can be taken only once per day such as panadol cf day caplet , panadol extra , panadol cf and especially panadol migraine while others can be taken more than once per day if additional symptom relief is needed.
If you are self-treating with an over-the-counter remedy, read all of the recommendations on the product package before taking this medication. Consult your pharmacist if you have any queries. Take this medication exactly as suggested by your doctor. panadol extra uses or panadol migraine are usually prescribed and panadol price in pakistan are reasonable and have a great result overall.
Take this medicine by mouth as advised by your doctor, or as instructed on the product label. Unless otherwise directed by your doctor, drink a full glass of water (8 ounces/240 millilitres) with this medication. If you take this medication in tablet form, do not lay down for at least 10 minutes after taking it. If you get an upset stomach, take it with food or milk.
The dosage is determined by your medical condition as well as your reaction to therapy. Do not raise your dose or take this medication more frequently or for a longer period of time than prescribed. This product should not be used if you have discomfort that lasts more than 10 days or a fever that lasts more than 3 days. Use the least effective dosage possible. For further information, speak with your doctor or pharmacist.
Precautions and Warnings | panadol migraine
This product contains paracetamol in all panadol cf – panadol drops – panadol extra or panadol migraine . Use in conjunction with no other paracetamol-containing products. Concurrent usage with other paracetamol-containing drugs may result in an overdose.
Caffeine is present. When using this medication, limit your intake of caffeine-containing beverages (e.g., tea, coffee, etc.).
Overdoes of paracetamol may result in liver failure, which may necessitate a liver transplant or death.
The risk of paracetamol-related liver injury is increased when there is underlying liver disease. Before using this drug, patients who have been diagnosed with liver or renal impairment should obtain medical guidance.
Hepatic dysfunction/failure has been recorded in individuals with low glutathione levels, such as those who are extremely malnourished, anorexic, have a low BMI, or are chronic heavy drinkers.
The use of paracetamol in individuals with glutathione deficient conditions, such as sepsis, may raise the risk of metabolic acidosis.
If the symptoms persist, seek medical attention.
Keep out of children’s eyes and reach.
If cold and flu symptoms last longer than 7 days, get medical attention.
.Shop now to get rid of acute migraine 100% authentic import.
There are no reviews yet.